# SDR QXEA0200710

- Difficulty date: April 16, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CARGO DOOR EXTERNAL SKIN, TOP FORWARD AREA HAS CHAFE DAMAGE.  REPAIRED IAW DHC-8 SRM 52-20-16, SRM 51-20-11, PG 3 & 6, SRM 51-20-16, PG 2-4, SRM 51-20-36 AND SRM 51-20-51.
